# SDR ASAA2021010233795

- Difficulty date: January 2, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 43,927 hours, 13,253 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250275060
- Condition: Broken
- Location: Nr 1 Fire Loop
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT ENGINE FIRE TEST REVEALED FAULT LIGHT.  GROUNDED-YES.  CW B737-800 FIM 26-10 TASK 805 STEPS F(4)(D).  MANIPULATED MW0325 HARNESS.  RESISTANCE AT LT CORE LOOP (RIGHT SIDE OF ENGINE) RING TERMINAL ERRATIC WIRE EASILY BROKE OFF WHILE CHECKING.  REMOVED AND REPLACED MW0325 CORE FIRE DETECTOR HARNESS, IAW B737-800 AMM 26-11-02/401.  VERIFIED NR 1 ENGINE FIRE DETECTION SYS OPERATIONS TESTED NORMAL ON GROUND.
